Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed periods. Taking Primolut N to regularize periods. Causes for delay?

Hiii... I have been taking primolute n to regularise my menstrual cycle. I take the tablets twice a day, from the 18th day of my last cycle. So in regards to that I took the last tablet on Sunday 22nd July. Generally I get my periods within 2-3 days after finishing the course. However thus time it has been 4 days and I have not got my periods. Kindly advice.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Thanks for choosing HCM,

your problem of delay in peiods after the course depends on vaious reasons
see if you can find an answer from the questions below

1.did you put on or lose weight recently?
2.are you under stress?
3.any climate changes?
4.did you change your diet pattern?
5.did you start or stop exercise?
6.are you married ,better check if you are pregnant(failure of ocps generally is very less but better do a test)

or may be you have missed your pill or taken them at irregular timings,
dont worry
everything goes fine

wait for a few days ,perrform pregnancy test,meet your doctor if you are worried

hope i answered all your queries
feel free to contact me for further queries
thank you
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor